# SDR DALA1131731608

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 47,719 hours, 6,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 903 RT FRAME INNER CHORD WAS CRACKED BETWEEN STR 20R AND 21R AND WAS REPAIRED PER ERA 488821-14AD REV ORG.
